# SDR R61A2022111300696

- Difficulty date: October 6, 2021
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frm 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, LH SEAT TRACK FOUND CORRODED AT FR 78. CENTER FUSELAGE III, LH SEAT TRACK AT FR78 REPAIRED IAW EMB 170 SRM 53-01-10, FIG, 207.
